MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA 20 GA X 1-3/4 IN SINGLE PORT; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA 20 GA X 1-3/4 IN SINGLE PORT; INTRAVASCULAR CATHETER
Catalog Number 383518
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Address information was not provided, therefore, xx was used as a place holder.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that two bd nexiva 20 ga x 1-3/4 in single ports were missing the label content.The following information was provided by the initial reporter: "two nexiva catheter packages did not have anything printed on the front when received by customer.The remainder of the box was fine.".
 
Additional Manufacturer Narrative
Our quality engineer inspected the sample and photographs for evaluation.Bd received two photographs for evaluation.The first photograph showed the top web of two unopened unit packages from the implicated 20g x 1.75¿ nexiva closed iv catheter system.The labeling information was missing from the top web on these two packages.The second photograph showed an unaffected package from a 20g x 1.75¿ nexiva closed iv catheter system and the dispenser box.The unaffected top web contained the relevant printed product information per design.The top web and dispenser box were labeled with ref: (b)(4) and lot: 3180984.A device history record review showed no non-conformances associated with this issue during the production of the reported production batches.The appropriate personnel have been notified and we appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.We regret any inconveniences this incident may have caused you and your facility.Customer address added to e tab.
 
Event or Problem Description
Na.

Brand Name
BD NEXIVA 20 GA X 1-3/4 IN SINGLE PORT
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18663804
Report Number1710034-2024-00089
Device Sequence Number7128321
Product Code FOZ
UDI-Device Identifier30382903835189
UDI-Public(01)30382903835189
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2026
Device Catalogue Number383518
Device Lot Number3180984
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date02/07/2024
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown